# SDR SWAA2022010454709

- Difficulty date: December 19, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 47,479 hours, 24,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1674 ARE INOP.  REMOVED AND INSTALLED SERVICEABLE EMERGENCY EXIT LIGHTS POWER SUPPLY AT POSITION M1674 AND PERFORMED GOOD INSTALLATION TEST AS PER AMM. 33-51-06-960-806.
